# SDR 99ZZZX2902

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C2300DL4B
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COMPASS FOUND TO BE LEAKING UPON RECEIPT.  HALF OF FLUID GONE.  REMOVED AND REPLACED.
